# SDR SWAA2022032912680

- Difficulty date: September 12, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AFT TRAILING EDGE CAVITY 9.50' INBD OF DIFLECTOR RIB BULB SEAL RETENTION BRACKET ASSY IS CRACKED THROUGH ON FWD SIDE / R/H WING AFT TRAILING EDGE 9.5' I/B OF DEFLECTOR RIB BULB SEAL RETENTION BRACKET REPLACED WITH PN: 115A2930 TAG# A86357 IAW BOEING DWG# 115A2930 ID: 0008 REV- AND SRM 51-40-02-0G-0
